# SDR AALA202406249454

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 67,886 hours, 34,061 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED BURNING PLASTIC SMELL IN AFT GALLEY. FLIGHT ATTENDANT SUSPECTED COFFEE POT/MAKER AND SHUT IT OFF. MAINTENANCE FOUND THE AFT GALLEY CHILLER CIRCUIT BREAKER POPPED AND DE-ACTIVATED THE CHILLER.  (OPEN)
